# SDR AALA202305303811

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 30,056 hours, 12,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SLIDE GIRT BAR DIFFICULT TO DISARM. CLEANED AND LUBRICATED LOCK FOR GIRT BAR.
